Endomorphisms of jacobian varieties of Fermat curves

Chong-Hai Lim

Compositio Mathematica (1991)

  • Volume: 80, Issue: 1, page 85-110
  • ISSN: 0010-437X

How to cite


Lim, Chong-Hai. "Endomorphisms of jacobian varieties of Fermat curves." Compositio Mathematica 80.1 (1991): 85-110. <http://eudml.org/doc/90116>.

author = {Lim, Chong-Hai},
journal = {Compositio Mathematica},
keywords = {Jacobian of Fermat curve; endomorphism ring},
language = {eng},
number = {1},
pages = {85-110},
publisher = {Kluwer Academic Publishers},
title = {Endomorphisms of jacobian varieties of Fermat curves},
url = {http://eudml.org/doc/90116},
volume = {80},
year = {1991},

AU - Lim, Chong-Hai
TI - Endomorphisms of jacobian varieties of Fermat curves
JO - Compositio Mathematica
PY - 1991
PB - Kluwer Academic Publishers
VL - 80
IS - 1
SP - 85
EP - 110
LA - eng
KW - Jacobian of Fermat curve; endomorphism ring
UR - http://eudml.org/doc/90116
ER -


  1. [1] G.W. Anderson, Torsion points on Fermat Jacobians, Roots of Circular Units and Relative Singular Homology, Duke Math. Journal54, No. 2 (1978), 501-561. MR899404
  2. [2] R. Coleman, Torsion Points on Abelian etale coverings of P1-{0,1, ∞}, Transactions of the AMS311, No. 1 (1989), 185-208. Zbl0692.14021
  3. [3] R. Coleman, Lecture notes on Cyclotomy, Tokyo University (1977). 
  4. [4] G. Cornell and J.H. Silverman inArithmetic Geometry (eds), Springer-Verlag, New York-Berlin (1986). Zbl0596.00007MR861969
  5. [5] W. Curtis and I. Reiner, Methods of Representation Theory, Vol. 1, John Wiley, New York (1981). Zbl0469.20001
  6. [6] P. Deligne, J.S. Milne, A. Ogus, K.-Y. Shih, Hodge Cycles, Motives and Shimura Varieties, Lecture Notes in Mathematics 900, Springer-Verlag, Berlin-Heidelberg-New York (1982). Zbl0465.00010MR654325
  7. [7] M.J. Greenberg and J.H. Harper, Algebraic Topology, A First Course, Math. Lecture Note Series, The Benjamin/Cummings Publishing Co., Mass. (1981). Zbl0498.55001MR643101
  8. [8] R. Greenberg, On the Jacobian variety of some algebraic curves, Comp. Math.42 (1981), 345-359. Zbl0475.14026MR607375
  9. [9] B. Gross (with an appendix by D. Rohrlich), On the Periods of Abelian Integrals and a Formula of Chowla and Selberg, Invent. Math.45 (1978), 193-211. Zbl0418.14023MR480542
  10. [10] B. Gross and D. Rohrlich, Some results on the Mordell-Weil group of the Jacobian of the Fermat curve, Invent. Math.44 (1978), 201-224. Zbl0369.14011MR491708
  11. [11] N. Koblitz and D. Rohrlich, Simple factors in the Jacobian of a Fermat curve, Canadian J. Math.20 (1978), 1183-1205. Zbl0399.14023MR511556
  12. [12] S. Lang, Introduction to Algebraic and Abelian Functions, GTM 89 (2nd edn.), Springer-Verlag, New York -Berlin-Heidelberg. Zbl0513.14024MR681120
  13. [13] C.H. Lim, The Jacobian of a Cyclic Quotient of a Fermat Curve, Preprint (1990). Zbl0729.14022MR1156904
  14. [14] D. Mumford, Abelian Varieties, Oxford University Press, Oxford (1970). Zbl0223.14022MR282985
  15. [15] G. Shimura and Y. Taniyama, Complex Multiplication of Abelian Varieties and its Applications to Number Theory, Tokyo, Math. Soc. Japan (1961). Zbl0112.03502MR125113
  16. [16] T. Shioda, Some Observations on Jacobi Sums, Advanced Studies in Pure Mathematics 12, Galois Representations and Arithmetic Algebraic Geometry (1987), 119-135. Zbl0644.12002MR948239

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.